Alert archive / Colorado / Snow Advisories in 2007
Snow Advisory 4, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this snow advisory at Feb 11, 2007, 2:54 PM MST for 9 counties in Colorado. It took effect at Feb 11, 2007, 6:00 PM MST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2007, 2:54 PM MST (21:54 UTC)
- In effect from
- Feb 11, 2007, 6:00 PM MST
- Expired
- Feb 12, 2007, 10:54 AM MST
- In force
- 17 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Boulder County, CO, Clear Creek County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Summit County, CO
The radar
The Denver radar (KFTG), 102 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2131 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KBOU 112154 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 254 PM MST SUN FEB 11 2007 COZ031-033-034-120600- /O.NEW.KBOU.SN.Y.0004.070212T0100Z-070212T1900Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 254 PM MST SUN FEB 11 2007 ...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 12 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 12 PM MST MONDAY. A MOIST WESTERLY FLOW ALOFT WILL BE OVER THE NORTH CENTRAL MOUNTAINS OF COLORADO TONIGHT AND MONDAY...AS AN UPPER LEVEL DISTURBANCE MAKES ITS WAY ACROSS CENTRAL WYOMING. SNOW AMOUNTS WILL RANGE FROM 5 TO 10 INCHES...WITH THE HEAVIEST SNOWFALL FAVORING WESTERN EXPOSED SLOPES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. IF YOU ARE TRAVELING INTO THE ADVISORY AREA BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
4 follow-up statements
000 WWUS45 KBOU 120131 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 631 PM MST SUN FEB 11 2007 COZ031-033-034-121200- /O.CON.KBOU.SN.Y.0004.000000T0000Z-070212T1900Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 631 PM MST SUN FEB 11 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY. AN UPPER LEVEL DISTURBANCE WILL MOVE EASTWARD ACROSS COLORADO LATE TONIGHT AND MONDAY MORNING. THIS WILL COMBINE WITH ABUNDANT MOISTURE TO PRODUCE SNOW IN THE NORTHERN MOUNTAINS OF COLORADO. LATEST SATELLITE AND RADAR IMAGES INDICATED THAT SNOW WAS JUST BEGINNING TO INCREASE IN COVERAGE AND INTENSITY ACROSS THE MOUNTAINS EARLY THIS EVENING. BOUTS OF SNOW SHOWERS WILL CONTINUE TO AFFECT THE HIGH COUNTRY THROUGH MONDAY MORNING...WITH A FEW OF THE SHOWERS PRODUCING BRIEFLY HEAVY SNOWFALL. NEW SNOW ACCUMULATIONS OF 5 TO 10 INCHES CAN BE EXPECTED BY NOON MONDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. IF YOU ARE TRAVELING INTO THE ADVISORY AREA BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ BARJENBRUCH
000 WWUS45 KBOU 120615 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 1115 PM MST SUN FEB 11 2007 COZ031-033-034-121415- /O.CON.KBOU.SN.Y.0004.000000T0000Z-070212T1900Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 1115 PM MST SUN FEB 11 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY FOR THE MOUNTAIN RANGES IN NORTH CENTRAL COLORADO... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY. AN UPPER LEVEL WEATHER DISTURBANCE WILL MOVE EAST ACROSS COLORADO LATE TONIGHT AND MONDAY MORNING. THIS WILL COMBINE WITH ABUNDANT PACIFIC MOISTURE TO PRODUCE PERIODS OF SNOW IN THE MOUNTAINS OF NORTH CENTRAL COLORADO. LATEST SATELLITE AND RADAR IMAGES INDICATE A WIDE AREA OF RAIN AND SNOW OVER WESTERN COLORADO. THIS AREA OF PRECIPITATION IS EXPECTED TO MOVE OVER THE NORTH CENTRAL MOUNTAINS AFTER MIDNIGHT...WHERE THE RAIN WILL CHANGE TO SNOW. SNOWFALL OVER THE HIGH MOUNTAIN PASSES MAY BECOME HEAVY AT TIMES LATE TONIGHT AND EARLY MONDAY MORNING. SNOWFALL IS EXPECTED TO CONTINUE IN THE HIGH COUNTRY THROUGH MONDAY MORNING...BEFORE DECREASING FROM WEST TO EAST IN THE AFTERNOON. NEW SNOW ACCUMULATIONS OF 5 TO 10 INCHES CAN BE EXPECTED BY NOON MONDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. IF YOU ARE TRAVELING INTO THE ADVISORY AREA BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ BAKER
000 WWUS45 KBOU 121052 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 352 AM MST MON FEB 12 2007 COZ042-044-048>051-121900- /O.NEW.KBOU.WW.Y.0002.070212T1100Z-070212T2200Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY-LOGAN COUNTY- WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER... STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...CROOK... MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS... JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 352 AM MST MON FEB 12 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. A COMBINATION OF LIGHT FREEZING DRIZZLE AND SNOW WILL MAKE FOR HAZARDOUS DRIVING CONDITIONS THIS MORNING INTO THE EARLY AFTERNOON HOURS. SNOW ACCUMULATIONS BY LATE AFTERNOON WILL RANGE FROM 2 TO 4 INCHES. A WINTER WEATHER ADVISORY MEANS THAT SNOW OR FREEZING DRIZZLE WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ COZ031-033-034-121900- /O.CON.KBOU.SN.Y.0004.000000T0000Z-070212T1900Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 352 AM MST MON FEB 12 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MST TODAY. PERIODS OF SNOW WILL CONTINUE IN THE MOUNTAINS TODAY WITH ADDITIONAL ACCUMULATIONS OF 3 TO 6 INCHES. THE SNOW WILL BEGIN TO DIMINISH BY MID TO LATE AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE SOME TRAVEL DIFFICULTIES. IF YOU ARE TRAVELING INTO THE ADVISORY AREA BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KBOU 121754 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 1054 AM MST MON FEB 12 2007 COZ031-033-034-121900- /O.CAN.KBOU.SN.Y.0004.000000T0000Z-070212T1900Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 1054 AM MST MON FEB 12 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE SNOW ADVISORY. LIGHT SNOW WILL GRADUALLY DECREASE OVER THE NORTH CENTRAL MOUNTAINS OF COLORADO TODAY. THEREFORE THE SNOW ADVISORY HAS BEEN CANCELLED. $$ COZ042-044-048>051-121900- /O.CAN.KBOU.WW.Y.0002.000000T0000Z-070212T2200Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY-LOGAN COUNTY- WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...BRIGGSDALE...GROVER...PAWNEE BUTTES...RAYMER... STONEHAM...BRUSH...FORT MORGAN...GOODRICH...WIGGINS...CROOK... MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS... JULESBURG...OVID...SEDGWICK...AMHERST...HAXTUN...HOLYOKE 1054 AM MST MON FEB 12 2007 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE WINTER WEATHER ADVISORY. A MIXTURE OF LIGHT SNOW AND FREEZING DRIZZLE WILL CONTINUE TO DECREASE ACROSS THE NORTHEAST PLAINS OF COLORADO TODAY. AS A RESULT THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this snow advisory went out at Feb 11, 1:50 PM MST, 1 hour 4 minutes earlier.
Area forecast discussion, Feb 11, 1:50 PM MST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 150 PM MST SUN FEB 11 2007 .SHORT TERM...FOR TONIGHT A MOIST WLY FLOW ALOFT IS EXPECTED TO CONTINUE OVER NORTHERN COLORADO TONIGHT AND MONDAY. BOTH THE WRF AND GFS SHOW SOME WEAK QG ASCENT MOVING ACRS THE CWFA LATE TONIGHT INTO MONDAY AS AN UPPER LEVEL TROF MOVES THROUGH CNTRL WY. SNOW MDL YIELDS AMOUNTS OF 5-10 INCHES OVER 12 HRS...WITH FVBL WLY FLOW WITH H7 WINDS OF 25 KTS AND LAPSE RATES AROUND 7C/KM. FOR THIS REASON I WILL GO AHEAD AND HOIST AND SNOW ADVISORY FOR THAT TIME FRAME FOR ZONES 31..33 AND 34. WLY FLOW WILL DOWNSLOPE WITH DOWNWARD QG OMEGA AT THE SFC OVERNIGHT IN AND NEAR THE FOOTHILLS. BEST FORCING ALBEIT WEAK WL OCCUR MONDAY MORNING OVER THE PLAINS AS A WEAK FRONTAL BOUNDARY MOVES INTO THE CWFA. PRVS SHIFT KEPT BST POPS IN THE PLAINS OVER THE NORTHEASTERN PLAINS MONDAY AND LATEST MDL RUNS STILL REFLECT THIS. AS A RESULT...NO MAJOR ADJUSTMENTS TO THE PLAINS IN THE SHORT TERM. SOME LOW LVL MSTR OVER THE NORTHEAST PLAINS CUD ADD UP TO SOME FOG LATE TONIGHT AND MONDAY MORNING... MAINLY E OF THE I-25 CORRIDOR. .LONG TERM...MON NGT-WED...MDLS MAINTAIN MOIST NWLY FLO ALF ACRS CNTRL RCKYS THRU PRD. THUS WILL KEEP A CHC OF LGT SNW MTNS THRU PRD. MDLS CONSISTENT IN SAGGING COLD ARCTIC AMS S OVR HI PLAINS ON MON NGT. COLD AMS IS QUITE SHALLOW FM FCST UPR AIR SOUNDINGS AND MDLS GENERATE ONLY VERY LGT UPSLP SNOWFALL. SO WILL GO WITH WDSPRD FOG AND ONLY A SLGT CHC TO CHC OF PCPN THRU PRD. WK UPWD Q-G OMEGA DVLPG WITH SHT WV MAY PRODUCE MEASURABLE SNWFL AT SOME LOCALS FROM TUE NGT INTO WED...BUT TOO EARLY TO RAISE POPS ATTM. MOS TEMP GDNC VALUES ARE QUITE LO BUT WILL GNLY UNDERCUT COLDEST MOS TEMPS THRU PRD. IN EXTENDED PRD...THU-SUN...FOLLOWING PSG OF UPR TROF AT MID-WK AN UPR RDG OVR THE W COAST WILL MAINTAIN MOIST NWLY FLO ALF ACRS CNTRL RCKYS THRU REMAINDER OF PRD. AFT PSG OF SHT WV ON FRI UPR RDG WILL MIGRATE EWD OVR WRN U.S. WILL KEEP A CHC OF SNW MTNS THRU SAT AND A SLGT CHC OF SNW OVR PLAINS ON FRI AND FRI NGT WITH SHT WV. TEMPS WILL WRM TO NR SEASONAL NORMS. && .BOU WATCHES/WARNINGS/ADVISORIES...SNOW ADVISORY 6 PM TONIGHT UNTIL 12 PM MONDAY FOR THE FOR THE NORTH CENTRAL MOUNTAINS...ZONES 31..33 AND 34. && COOPER/GARD...WFO BOULDER
Hazardous weather outlook, Feb 11, 10:42 AM MST, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1042 AM MST SUN FEB 11 2007 COZ030>051-121300- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1042 AM MST SUN FEB 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT AREAS OF LIGHT SNOW WILL CONTINUE IN THE MOUNTAINS TODAY THROUGH TONIGHT WITH ACCUMULATIONS RANGING FROM 3 TO 6 INCHES MAINLY OVER WEST FACING SLOPES. OVER LOWER ELEVATIONS THERE IS ONLY A SLIGHT CHANCE OF SOME LIGHT SNOW DEVELOPING LATE TONIGHT AS A COLD FRONT MOVES INTO NORTHEAST COLORADO AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL MOVE OVER THE PLAINS MONDAY INTO MONDAY EVENING. AN UPPER LEVEL SYSTEM WILL SPREAD COLDER AIR INTO THE MOUNTAINS BY MID WEEK AND ALSO BRING A CHANCE OF SNOW FOR ALL THE FORECAST AREA FROM MONDAY THROUGH WEDNESDAY. A CHANCE OF SNOW WILL CONTINUE IN THE MOUNTAINS INTO NEXT WEEKEND. NO SIGNIFICANT SNOW AMOUNTS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. COOPER/GARD...WFO BOULDER
Nearby
Snow Advisories in Colorado, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.